# SDR IPXA2016031800910

- Difficulty date: February 24, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51621
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, MAIN DECK AREA RT SIDE AT BS 1480, RBL 5 FLOORBEAM LOWER FLANGE  HAS CORROSION UNDER NUTPLATE.  ACCOMPLISHED REPAIR IAW EA 757-5365-27-A199 AND EO B757-5310-60238-A.
